Search Article 
Advanced search 
Official publication of the American Biodontics Society and the Center for Research and Education in Technology
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2012 | Volume:  3 | Issue Number:  2 | Page:  83-85


Rare occurrence of bilaterally impacted mandibular supernumerary teeth
Bhardwaj Vinay Kumar, Kaundal Jai Ram, Chug Anil, Vaid Sanjeev, Soni Abhishek, Chandel Mohinder

Number of times this article was viewed 6755
Number of times this article has been printed  from the site 299
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal